Open Access
2012 On non-commuting sets in finite soluble CC-groups
Adolfo Ballester-Bolinches, John Cossey
Publ. Mat. 56(2): 467-471 (2012).


Lower bounds for the number of elements of the largest non-commuting set of a finite soluble group with a CC-subgroup are considered in this paper


Download Citation

Adolfo Ballester-Bolinches. John Cossey. "On non-commuting sets in finite soluble CC-groups." Publ. Mat. 56 (2) 467 - 471, 2012.


Published: 2012
First available in Project Euclid: 19 June 2012

zbMATH: 1304.20041
MathSciNet: MR2978332

Primary: 20D60

Keywords: CC-subgroups , finite groups , non-commuting sets

Rights: Copyright © 2012 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.56 • No. 2 • 2012
Back to Top